MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ ULTRA IMPLANT; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ ULTRA IMPLANT; COCHLEAR IMPLANT
Model Number CI-1600-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Event or Problem Description
The recipient was reportedly explanted due to infection.Advanced bionics is still in the process of obtaining additional information.When additional information is received, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information section d.9.The recipient reportedly explanted due to an infection and chronic otomastoiditis.The recipient will be reimplanted at a later time.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
The recipient underwent a radical mastoidectomy.The recipient's infection was resolved.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information: sections e.1, e.2 & e.3, g.2.Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was severed.This is believed to have occurred during revision surgery.The device passed photographic imaging inspection.System lock was verified.The condition of the electrode prevented an electrical test from being performed.The device passed the electrical and mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ ULTRA IMPLANT
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
rita nicholson
28515 westinghouse place
valencia, CA 91355
MDR Report Key22636518
Report Number3006556115-2025-01005
Device Sequence Number15765768
Product Code MCM
UDI-Device Identifier07630016877988
UDI-Public(01)07630016877988(11)220111(17)241231
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2024
Device Model NumberCI-1600-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/27/2025
09/25/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale